# SDR UPS05444426

- Difficulty date: April 14, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT BULKHEAD I/B FRAME ADJ TO UPPER SPAR FTG CRACKED APPROX .1875 RUNNING I/B AND O/B, CRACK LENGTH .1875.  NR 1 PYLON AFT BULKHEAD I/B FRAME REPAIRED AS PER HX RS R54-53-35295 AND UPS EA ENGINEERING FILE NR 747-54-20051.
